Please Reassure Me

Can anyone reassure me I had my Botox all went...

Can anyone reassure me I had my Botox all went well and then had my top up since then I have had a burning sensation all around the injection sights the eyes forehead and between the brows I feel so anxious and panick I feel like I'm going to die I have now on day 7 since the top up started to develop flu symptoms all this and I'm due to go on holiday in 2 days time and I'm so scared it's going to get worse I feel so down I can't stop crying I don't feel I can go to my doctor as they will see it as self inflicted I have told my Botox nurse what had happened but she does not seem bothered by it she said she has never seen symptoms like mine before but feels it will pass I am beside myself with with worry and so afraid to go on holiday :(

I had it too,anxiety attacks, rapid heartbeat, foggy brain and touble with focusing my eyes. I lost weight and my hair started to fall out too. I felt better after about four weeks. Good luck and hope you feel better soon
Reply
I had the panicked feeling as well. If it makes you feel any better, it is not all in your head! The botox destroys receptors on your muscles that use Ach(acetylcholine) in your body to flex. (Your body builds new ones, which is why the botox effect is not permanant)My take is that the botox messes with the regulation of Ach in your body, which would give you rapid heartbeat, racing thoughts, lots of adrenaline, etc. It will go away. It helped me to know that this was just my body's way of combating the toxin. Good luck to you!!!
Reply
Name not provided

No confidence in aftercare

Was this review helpful?